# SDR SWAA2019082876370

- Difficulty date: August 19, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 55100003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB 5 STIFFENER 2 CRACKED NEAR THE LOWER END.   REPAIRED STIFFENER 2 IAW SRM & DWG.
